# SDR AALA201712299013

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 14,982 hours, 5,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Encoder
- Part number: Z043H000351A
- Part serial: 043H00014164
- Condition: Defective
- Location: F/A Panel
- Part time: 11,424 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK THE R3 DOOR SLIDE PRESSURE MESSAGE INDICATED ON THE FLIGHT ATTENDANT PANEL IS INOPERATIVE. REPLACED DEU B IAW AMM 23-73-47, AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
